American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J71) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Daniel El-Baz, Jens Marklof and Ilya Vinogradov. The two-point correlation function of the fractional parts of $\sqrt{n}$ is Poisson. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Avraham Bourla. Symmetry in the sequence of approximation coefficients. Proc. Amer. Math. Soc. 141 (2013) 3681-3688.
Abstract, references, and article information   
View Article: PDF

[3] Jimi L. Truelsen. Effective equidistribution of the real part of orbits on hyperbolic surfaces. Proc. Amer. Math. Soc. 141 (2013) 505-514.
Abstract, references, and article information   
View Article: PDF

[4] Michael Boshernitzan and David Ralston. Continued fractions and heavy sequences. Proc. Amer. Math. Soc. 137 (2009) 3177-3185. MR 2515388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yann Bugeaud. On sequences $(a_n \xi )_{n \ge 1}$ converging modulo $1$. Proc. Amer. Math. Soc. 137 (2009) 2609-2612. MR 2497472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Arturas Dubickas. On the limit points of $(a_n\xi )_{n=1}^{\infty }$ mod $1$ for slowly increasing integer sequences $(a_n)_{n=1}^{\infty }$. Proc. Amer. Math. Soc. 137 (2009) 449-456. MR 2448563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bryna Kra. A generalization of Furstenberg's Diophantine Theorem. Proc. Amer. Math. Soc. 127 (1999) 1951-1956. MR 1487320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Cor Kraaikamp and Pierre Liardet. Good approximations and continued fractions . Proc. Amer. Math. Soc. 112 (1991) 303-309. MR 1062392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. Turnwald. Uniform distribution of second-order linear recurring sequences . Proc. Amer. Math. Soc. 96 (1986) 189-198. MR 818442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1